# SDR R61A201611080643

- Difficulty date: November 8, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N438YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000428
- Aircraft time: 5,043 hours, 3,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FLIGHT DECK EMERGENCY LIGHT DID NOT ILLUMINATE WHEN SWITCH WAS TURNED ON. MAINTENANCE REMOVED AND REPLACED COCKPIT OVERHEAD EMERGENCY LIGHT IAW AMM AND OPS CHECKED GOOD.
